# SDR 08FDEA03484

- Difficulty date: August 18, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: A57242391
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LT MLG FWD PICK UP FITTING HOLE NR 8 AND NR 13.  REPAIR PERFORMED BY BLEND OUT THE CORROSION, OVERSIZE THE HOLES IAW DRAWING   R572-40266 AND INSTALLING BOLTS A228S32X  IAW RAS/BAE/1006539/2008 ISS A , APPROVED BY EA 6-5751-1210094.
